Communications in Mathematical Physics

$4$-dimensional black holes from Kaluza-Klein theories

Peter Breitenlohner, Gary Gibbons, and Dieter Maison

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 120, Number 2 (1988), 295-333.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104177752

Mathematical Reviews number (MathSciNet)
MR0973537

Zentralblatt MATH identifier
0661.53064

Subjects
Primary: 83C20: Classes of solutions; algebraically special solutions, metrics with symmetries
Secondary: 83E15: Kaluza-Klein and other higher-dimensional theories

Citation

Breitenlohner, Peter; Maison, Dieter; Gibbons, Gary. $4$-dimensional black holes from Kaluza-Klein theories. Comm. Math. Phys. 120 (1988), no. 2, 295--333. https://projecteuclid.org/euclid.cmp/1104177752


Export citation